MAUDE Adverse Event Report: SHIBUYA (SBY) NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; DIALYSIS MACHINE

SHIBUYA (SBY) NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; DIALYSIS MACHINE
Model Number MC+SDX01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reported condition: customer reported that a screw was missing from blood pump rotor.After investigation, identified that the screws holding the face plate to the blood pump rotor were missing.Performed a visual inspection of the blood pump module and verified that the faceplate screws were in fact missing on the blood pump rotor, no other abnormalities identified.Installed the new blood pump rotor and proceeded with performing the blood pump occlusion calibration to manufacture specifications.Followed up with a simulated treatment to verify proper operation of the device.Adjusted the blood pump speed during testing to ensure the blood pump module was working to manufacture specifications and no issues or alarms identified during testing.Completed a heat citric disinfection after device verification process.Machine has been tested, verified, and disinfected per ifu.Sdx is operating to manufacture specifications and released for patient use.

Brand Name
NIPRO SURDIAL DX HEMODIALYSIS SYSTEM
Common Device Name
DIALYSIS MACHINE
Manufacturer (Section D)
SHIBUYA (SBY)
2-72, wakamiya
kanazawa, isikawa 920-0 054
JA  920-0054
MDR Report Key25001131
Report Number1056186-2025-00050
Device Sequence Number8764760
Product Code KDI
UDI-Device Identifier00383790008815
UDI-Public00383790008815
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
Report Date (Section F) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC+SDX01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/17/2002
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/27/2026